# SDR DLM11010802

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 42,059 hours, 5,301 cycles
- Engine: Pwa PW4460
- Engine time: 34,804 hours, 3,763 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part serial: MX520778
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC, RIGHT EDP FAILED FOR TEMP.  REPLACED BOTH NR 3 HYDRAULIC PUMPS.  REPLACED SYSTEM FILTERS.  SERVICED, BLED AND LEAK CHECKED SYSTEM.
